# SDR HALA2009110700510

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,361 hours, 5,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FLIGHT LEVEL 370 EICAS AND SYS INDICATOR LT PACK OFF ILLUMINATED. QRH AIR 9 AND RESET LT PACK.  T/S IAW FIM 21-51-00.  BITE SHOWS NO FAULTS LEAK PACK OPS OK.
